Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 20, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 6, 2009, 5:47 PM MDT for Hooker County, Thomas County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2009, 5:47 PM MDT (23:47 UTC)
- Expired
- Jun 6, 2009, 6:30 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 14 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 4:51 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLBF 062347
TORLBF
NEC091-171-070030-
/O.NEW.KLBF.TO.W.0020.090606T2347Z-090607T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT SAT JUN 6 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 730 PM CDT/630 PM MDT/
* AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SENECA...OR
8 MILES SOUTHEAST OF MULLEN...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
HIGHWAY 2 MILE MARKER 200 BY 700 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING/1100 PM MDT SATURDAY EVENING/ FOR WESTERN NEBRASKA.
&&
LAT...LON 4206 10059 4188 10062 4197 10097 4208 10092
4208 10066
TIME...MOT...LOC 2347Z 271DEG 22KT 4199 10087
$$
KAR1 follow-up statement
000
WWUS53 KLBF 070009
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT SAT JUN 6 2009
NEC091-070017-
/O.CAN.KLBF.TO.W.0020.000000T0000Z-090607T0030Z/
HOOKER NE-
609 PM MDT SAT JUN 6 2009
...THE TORNADO WARNING FOR NORTHEASTERN HOOKER COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAD EXITED THE
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING FOR WESTERN NEBRASKA.
LAT...LON 4188 10062 4194 10084 4201 10084 4208 10077
4208 10066 4206 10059
TIME...MOT...LOC 0007Z 283DEG 19KT 4196 10077
$$
NEC171-070030-
/O.CON.KLBF.TO.W.0020.000000T0000Z-090607T0030Z/
THOMAS NE-
709 PM CDT SAT JUN 6 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN THOMAS COUNTY...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HIGHWAY 2 MILE
MARKER 200...OR 10 MILES WEST OF THEDFORD...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
RURAL AREAS 10 MILES SOUTHWEST OF THEDFORD AT 720 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WESTERN NEBRASKA.
&&
LAT...LON 4188 10062 4194 10084 4201 10084 4208 10077
4208 10066 4206 10059
TIME...MOT...LOC 0007Z 283DEG 19KT 4196 10077
$$
KARWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:02 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 6, 3:02 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SAT JUN 6 2009 A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS... .SYNOPSIS... UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA. SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE. .SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND 21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT. ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91. SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY. MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30 PERCENT CHC. TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER 60S TO LOWER 70S. .LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)... PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY. && .HYDROLOGY... IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE FALLEN BY RADAR. .AVIATION... CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT. CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD. SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS THROUGH MIDNIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ROBERG LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jun 6, 2:33 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT SAT JUN 6 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-071000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT SAT JUN 6 2009 /233 PM MDT SAT JUN 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FOR AREAS ALONG AND EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM ANTIOCH IN SHERIDAN COUNTY TO DUNNING IN BLAINE COUNTY...THEN EAST TO BARTLETT IN WHEELER COUNTY. THE PRIMARY THREAT WILL BE LARGE HAIL ALTHOUGH ISOLATED TORNADOES WILL REMAIN POSSIBLE THROUGH EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FURTHER NORTH AND WEST ALTHOUGH THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THE FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...THEN EAST TO THE BARTLETT AREA UNTIL MIDNIGHT CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 6, 5:25 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 M1.75 INCH HOOKER NE NWS EMPLOYEE
&&
TKECKLocal storm report, Jun 6, 5:26 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
06/06/2009 E0.50 INCH DEUEL NE CO-OP OBSERVER
&&
TKECKLocal storm report, Jun 6, 5:33 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL BIG SPRINGS 41.06N 102.07W
06/06/2009 E1.00 INCH DEUEL NE PUBLIC
&&
TKECKLocal storm report, Jun 6, 5:42 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 E1.50 INCH HOOKER NE PUBLIC
&&
JSWEETLocal storm report, Jun 6, 5:44 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 3 S SENECA 42.00N 100.83W
06/06/2009 M1.00 INCH THOMAS NE TRAINED SPOTTER
&&
JSWEETLocal storm report, Jun 6, 5:45 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 1 W BRULE 41.10N 101.91W
06/06/2009 E1.00 INCH KEITH NE NWS EMPLOYEE
&&
TKECKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 5, 6:16 PM MDT | Tornado Warning | LBF | Cherry, Grant | 44 min |
| Jun 5, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 46 min |
| Jun 5, 6:53 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 52 min |
| Jun 5, 6:54 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 5, 6:59 PM MDT | Tornado Warning | LBF | Garden, Grant | 46 min |
| Jun 5, 7:28 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 39 min |
| Jun 5, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 46 min |
| Jun 5, 8:05 PM MDT | Tornado Warning | LBF | Garden | 40 min |
| Jun 5, 8:45 PM MDT | Tornado Warning | LBF | Garden | 45 min |
| Jun 5, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln | 49 min |
| Jun 5, 9:28 PM MDT | Tornado Warning | LBF | Deuel, Garden, Keith | 47 min |
| Jun 5, 9:45 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 45 min |
| Jun 5, 9:51 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| Jun 5, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 46 min |
| Jun 5, 10:12 PM MDT | Tornado Warning | LBF | Lincoln | 48 min |
| Jun 5, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 5, 10:25 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 50 min |
| Jun 5, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 48 min |
| Jun 6, 12:02 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 58 min |
| Jun 6, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 57 min |
| Jun 6, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 6, 4:39 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 6, 5:13 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 6, 5:35 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 40 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.